# SDR SWIA2020041750132

- Difficulty date: March 10, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING BATT RIB WS53.60 FWD CHANNEL IS CRACKED AND HAS CORROSION ON INBOARD ANGLE AROUND ELECTRICAL CONNECTORS.     (C-CHECK) RO 4/16/2020   REPAIRED THE LHS BATT RIB ASSY AT WS 53.60 PER REO AND CRJ200.
